Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 84, NWS Milwaukee, WI

November 9, 2014

NWS Milwaukee, WI issued this small craft advisory at Nov 9, 2014, 3:00 AM CST. It took effect at Nov 9, 2014, 9:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2014, 3:00 AM CST (09:00 UTC)
In effect from
Nov 9, 2014, 9:00 AM CST
Expired
Nov 9, 2014, 3:47 PM CST
In force
7 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WHUS73 KMKX 090900
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 AM CST SUN NOV 9 2014

...GUSTY SOUTHWEST WINDS DEVELOPING THIS MORNING...

.A TROUGH OF LOW PRESSURE AND COLD FRONT APPROACHING FROM THE
NORTHWEST WILL CAUSE THE PRESSURE GRADIENT TO TIGHTEN UP ACROSS
SOUTHERN LAKE MICHIGAN THIS MORNING...RESULTING IN INCREASING
SOUTHWEST WINDS. SOUTHWEST WINDS WILL FREQUENTLY GUST TO 25 KNOTS
FROM MID MORNING THROUGH LATE AFTERNOON TODAY. DUE TO THE OFFSHORE
COMPONENT TO THE WINDS...THE HIGHEST WAVES WILL BE OUT IN THE OPEN
WATERS. 

LMZ644>646-091700-
/O.NEW.KMKX.SC.Y.0084.141109T1500Z-141109T2200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 AM CST SUN NOV 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING
TO 4 PM CST THIS AFTERNOON. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS. DIMINISHING BY
  EVENING. 

* WAVES: BUILDING TO 2 TO 4 FEET. HIGHER WAVES OUT IN THE OPEN
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
2 follow-up statements
246 
WHUS73 KMKX 091531
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CST SUN NOV 9 2014

...GUSTY SOUTHWEST WINDS TODAY...

.A TROUGH OF LOW PRESSURE AND COLD FRONT APPROACHING FROM THE
NORTHWEST WILL CAUSE THE PRESSURE GRADIENT TO TIGHTEN UP ACROSS
SOUTHERN LAKE MICHIGAN TODAY...RESULTING IN INCREASING SOUTHWEST
WINDS. SOUTHWEST WINDS WILL FREQUENTLY GUST TO 25 KNOTS THROUGH
LATE AFTERNOON TODAY. DUE TO THE OFFSHORE COMPONENT TO THE
WINDS...THE HIGHEST WAVES WILL BE OUT IN THE OPEN WATERS.

LMZ643-092200-
/O.EXA.KMKX.SC.Y.0084.000000T0000Z-141109T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
931 AM CST SUN NOV 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...DIMINISHING BY EVENING.

* WAVES: BUILDING TO 2 TO 4 FEET. HIGHER WAVES OUT IN THE OPEN
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-092200-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-141109T2200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CST SUN NOV 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WINDS: SOUTHWEST 15 TO 25 KNOTS...DIMINISHING BY EVENING.

* WAVES: BUILDING TO 2 TO 4 FEET. HIGHER WAVES OUT IN THE OPEN
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
269 
WHUS73 KMKX 092147
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CST SUN NOV 9 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED LATE MONDAY INTO
WEDNESDAY... 

.A TIGHT PRESSURE GRADIENT...ASSOCIATED WITH LOW PRESSURE MOVING
NORTHEAST TOWARD AND THROUGH THE REGION MONDAY INTO TUESDAY...WILL
BRING GUSTY WINDS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE
MICHIGAN. GUSTY ONSHORE WINDS AND HIGH WAVES ARE EXPECTED LATE
MONDAY AFTERNOON AND EVENING...WITH GUSTY OFFSHORE WINDS BY
TUESDAY AFTERNOON INTO WEDNESDAY. HIGH WAVES ARE EXPECTED AGAIN
DURING THIS PERIOD.

LMZ643>646-100600-
/O.CAN.KMKX.SC.Y.0084.000000T0000Z-141109T2200Z/
/O.NEW.KMKX.SC.Y.0085.141110T2100Z-141113T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
347 PM CST SUN NOV 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO
6 PM CST WEDNESDAY. 

* WINDS: EAST 15 TO 20 KNOTS LATE MONDAY AND MONDAY EVENING. WINDS
  VEERING WEST NORTHWEST 15 TO 25 KNOTS BY TUESDAY
  AFTERNOON...LINGERING THROUGH WEDNESDAY. 

* WAVES: BUILDING TO 3 TO 5 FEET LATE MONDAY AND MONDAY EVENING.
  WAVES DIMINISHING FOR A TIME LATER MONDAY NIGHT INTO TUESDAY
  MORNING...BEFORE INCREASING TO 3 TO 6 FEET TUESDAY AFTERNOON
  INTO WEDNESDAY. HIGHEST WAVES OUT TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 9:25 PM CST, 5 hours 35 minutes earlier.

Area forecast discussion, Nov 8, 9:25 PM CST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 PM CST SAT NOV 8 2014

.UPDATE...WILL CONTINUE LOWER POPS FOR LIGHT PRECIP AFT MIDNIGHT
THRU SUN MRNG AS WEAK AREA OF ISENTROPIC LIFT MOVES ACROSS SRN WI.
UPSTREAM...ATMOSPHERE HAVING TROUBLE SATURATING DUE TO WEAK LIFT
AND DRY LOW LEVELS. BEST CHANCE FOR -RA/-SN WL BE BTWN 12Z-16Z IN
THE MRNG. TEMPS WL FALL INTO THE LOWER 30S IN SOME LOCATIONS DUE
TO DIMINISHING WINDS AND THIN SPOTS IN CIRRUS. TEMPS SHOULD BEGIN
TO REBOUND SEVERAL DEGREES AS SOUTHWEST WINDS INCREASE AND CLOUDS
THICKEN LATER TNGT. PAVEMENT TEMPS RUNNING A FEW DEGREES ABOVE SFC
OBS.

NEW 00Z NAM MORE AGGRESSIVE WITH LIGHT QPF OVER SRN WI SUN
AFTN/EVE DUE TO WEAK ISENTROPIC LIFT IN TIGHTENING BAROCLINIC
ZONE. EARLIER LOW RES GFS HAD ALSO BEEN HOLDING ONTO LIGHT PRECIP
DURING THIS PERIOD WHILE 13KM GFS BROUGHT LIGHT PRECIP INTO SRN WI
SUN EVE. MAY NEED TO EXPAND AND BEEF UP POPS SLIGHTLY FOR THIS
PERIOD IN NEXT FORECAST PACKAGE.

&&

.AVIATION/06Z TAFS/...A BRIEF PERIOD OF -RA OR -SN MAY AFFECT TAF
SITES LATE TONIGHT INTO SUN MRNG. HOWEVER NOT ENOUGH CONFIDENCE AT
THIS POINT TO INCLUDE IN 06Z TAFS. THREAT FOR -RA INCREASING AS
WELL LATER SUNDAY INTO SUN EVE DUE TO WEAK WARM AIR ADVECTION OVER
TIGHTENING BAROCLINIC ZONE.

&&

.MARINE...ALLOWED SMALL CRAFT ADVISORY TO EXPIRE AT 00Z. SFC OBS
AND VESSEL REPORTS IN THE NEAR SHORE VICINITY REPORTED WINDS
DIMINISHING TO LESS THAN 15 KTS. FEW WIND GUSTS WILL APPROACH
SMALL CRAFT ADVY LEVELS ON SUN.

&&

.PREV DISCUSSION... /ISSUED 332 PM CST SAT NOV 8 2014/

SHORT TERM...

TONIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM.

SCATTERED TO BROKEN CLOUDS WILL CONTINUE TO PASS THROUGH THE AREA
INTO THE EVENING...WITH CLOUDS GRADUALLY INCREASING THROUGH THE REST
OF THE NIGHT. GUSTY NORTHWEST WINDS WILL LINGER UNTIL EARLY
EVENING...WITH TIGHT PRESSURE GRADIENT AND GOOD LOW LEVEL MIXING.
THE PRESSURE GRADIENT WILL THEN WEAKEN...ALLOWING WINDS TO SUBSIDE.

AREA OF FOCUSED WARM AIR ADVECTION PASSES THROUGH THE AREA LATE
TONIGHT INTO SUNDAY MORNING. 500 MB VORTICITY MAXIMUM CLIPS THE FAR
NORTHERN PORTIONS OF THE AREA DURING THIS TIME. SURFACE COLD FRONT
THEN MOVES SOUTHEAST INTO THE AREA LATER IN THE DAY. AREA FORECAST
SOUNDINGS ARE ONLY SHOWING A WINDOW OF SOMEWHAT DEEP
SATURATION...MAINLY BETWEEN 09Z AND 15Z SUNDAY. UPWARD VERTICAL
MOTION IS MODEST.

SYNOPTIC MODELS CONFINING QPF TO THE NORTHERN PORTIONS OF THE
AREA...THOUGH SOME MESOSCALE MODELS ARE BRINGING SIMULATED
REFLECTIVITY THROUGH MOST OF THE AREA DURING THIS TIME. FOR
NOW...WILL CONTINUE THE CHANCE POPS IN THE NORTH...LOWER TO THE
SOUTH. MAINLY LIGHT SNOW WOULD BE EXPECTED BETWEEN 09Z AND 12Z
SUNDAY...WITH A MIX 12Z TO 15Z BEFORE CHANGING TO LIGHT RAIN
AFTERWARDS. MAY SEE A TENTH OF AN INCH OF SNOWFALL IN THE NORTH AND
WEST...ON GRASSY AREAS DUE TO ROAD TEMPERATURES REMAINING ABOVE
FREEZING. CONTINUED LOW POPS INTO THE AFTERNOON WITH THE FRONT
MOVING INTO THE AREA.

TEMPERATURES SHOULD FALL INTO THE LOWER TO MID 30S THIS
EVENING...THEN REMAIN NEARLY STEADY LATER TONIGHT WITH THE WARMER
AIR TRYING TO MOVE IN. HIGHS SUNDAY AFTERNOON SHOULD REACH THE LOWER
TO MID 40S WITH THE WARM AIR ADVECTION.

SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM.

THE ZONAL UPPER LEVEL FLOW SUNDAY EVENING BECOMES MORE SOUTHWEST
LATER MONDAY AS THE STRONG JET MAX OF 120 KNOTS MOVES ACROSS
NORTHERN AND CENTRAL WISCONSIN...REACHING THE UPPER GREAT LAKES
AND SOUTHEAST CANADA MONDAY AFTERNOON. SOME WEAK UPPER DIVERGENCE
SUNDAY NIGHT AND MONDAY. WEAK NAM UPWARD MOTION LATE SUNDAY NIGHT
AND INCREASES MONDAY...BUT THE STRONGEST LIFT IS ACROSS NORTHERN
WISCONSIN. 700 MB RH SATURATES LATER SUNDAY NIGHT AND MONDAY
MORNING...BUT THIS LIFTS NORTH OF THE FORECAST AREA BY NOON OVER
THE SOUTH...AND DURING THE AFTERNOON ELSEWHERE. THE FAR SOUTH IS
AROUND 40 PCT BY EVENING. 850 MB TEMPERATURE/THICKNESS VALUES
INDICATE SOME MIX POTENTIAL WITH ANY LATE SUNDAY NIGHT
PRECIPITATION BUT BOUNDARY LAYER TEMPERATURES ARE FAIRLY WARM
LIMITING ANY ACCUMULATION POTENTIAL...BUT ENOUGH LIFT AND COOLING
TEMPERATURES AROUND SUNRISE DO INDICATE A POTENTIAL OF SOME SOME
MONDAY MORNING. THEN WARM AIR ADVECTION TAKES OVER AND NO SNOW
POTENTIAL REMAINS EVEN IN THE DELLS TO SHEBOYGAN AREA BY NOON.

THE 12Z NAM HAS SOME LIGHT PRECIPITATION IN THE BAROCLINIC ZONE
ACROSS SOUTHERN WISCONSIN SUNDAY NIGHT...MAINLY WEST OF MADISON...
WHILE THE 12Z GFS DOES HAVE LIGHT PRECIPITATION ACROSS THE
FORECAST AREA. THE 00Z ECMWF IS MAINLY DRY. APPEARS THE ONLY
ACCUMULATION POTENTIAL IS THE FAR NORTH...MAINLY NORTH OFF THE
DELLS AND FOND DU LAC ACROSS MARQUETTE AND GREEN LAKE COUNTIES.

ALL MODELS START TO BRING THE HEAVIER PRECIPITATION MONDAY...BUT
MAINLY OVER THE FAR NORTH THEN LIFTING EVEN FARTHER NORTH INTO
CENTRAL AND NORTHERN WISCONSIN DURING THE AFTERNOON.

MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM.

THE MAIN UPPER LEVEL TROUGH SAGS INTO THE NORTHERN ROCKIES AND
NORTH CENTRAL U.S. WITH THE MAIN UPPER JET ACROSS SOUTHEAST
CANADA. THE NAM IS SHOWING A RATHER STRONG MID LEVEL SHORTWAVE
MOVING ACROSS SOUTHERN WISCONSIN LATE MONDAY NIGHT AND TUESDAY
MORNING. THE 12Z GFS AND 00Z ECMWF IS A LITTLE WEAKER AND SLOWER
WITH THIS SHORTWAVE. AS A RESULT THE NAM INTENSIFIES THE SURFACE
LOW MORE AS IT MOVES ACROSS THE ILLINOIS/WISCONSIN BORDER AREA
MONDAY NIGHT REACHING LOWER MICHIGAN LATER TUESDAY MORNING.
THIS RESULTS IN HIGH PRECIPITATION OVER NORTHEAST AREAS TOWARD
FOND DU LAC AND SHEBOYGAN. HOWEVER THIS AREA IS INITIALLY WARM
AND BY THE TIME IT COOLS THE HEAVIEST PRECIPITATION DIMINISHES.
ALSO WITH THE OTHER MODELS SLOWER THIS OCCURS MAINLY ON TUESDAY.

THE 00Z AND 12Z ECMWF INDICATES A SNOW ACCUMULATION POTENTIAL IN
THE FOND DU LAC AND SHEBOYGAN AREAS TUESDAY. HOWEVER THE MODELS
ARE NOT IN AGREEMENT SO WILL DOWNPLAY THIS AT THIS MOMENT...AND
EVEN WITH THE ECMWF THE ATMOSPHERE COOLS ENOUGH FOR SNOW JUST AS
THE PRECIPITATION IS DIMINISHING.

LONG TERM...

WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE HIGH.

THE BASE OF A LARGE UPPER TROUGH WILL EXTEND ACROSS THE NORTHERN
PLAINS AND GREAT LAKES...WITH A SHORTWAVE MOVING ACROSS THE
SOUTHERN AND EASTERN GREAT LAKES THURSDAY.

HIGH PRESSURE BUILDS OVER THE NORTHERN PLAINS WITH A COLD NORTH
FLOW ACROSS WISCONSIN. THIS WILL RESULT IN COLD TEMPERATURES. 1000
TO 500 MB THICKNESS VALUES ARE ONLY AROUND 510/513 DECAMETERS.

APPEARS THE LAKE EFFECT PRECIPITATION WILL STAY EAST/OUT OVER LAKE
MICHIGAN.

FRIDAY AND SATURDAY...FORECAST CONFIDENCE HIGH.

ONE SHORTWAVE MOVES INTO THE NORTHEAST U.S. WHILE A SECOND DROPS
INTO THE PACIFIC NORTHWEST AND NORTHERN ROCKIES.

THE CENTER OF THE LARGE HIGH IS EXPECTED TO EXTEND ACROSS
WISCONSIN AND THE OHIO RIVER VALLEY. THIS HIGH DROPS SOUTH ON THE
GFS WITH A WEAK TROUGH OVER THE WESTERN GREAT LAKES SATURDAY...WHILE
THE 12Z ECMWF HAS THE HIGH LINGERING LONGER INTO SATURDAY. EITHER
WAY THE COLD TEMPERATURES WILL CONTINUE.

AVIATION/00Z TAFS/...

VFR CONDITIONS ARE EXPECTED TONIGHT AND SUNDAY ACROSS TAF SITES.
GUSTY NORTHWEST WINDS ARE EXPECTED UNTIL AROUND 00Z SUNDAY...THEN
WEAKEN AND BECOME WEST TO SOUTHWEST TONIGHT. SOUTHWEST WINDS WILL
BECOME GUSTY AGAIN BY MID MORNING SUNDAY INTO THE AFTERNOON.

SCATTERED TO BROKEN CLOUDS ARE EXPECTED ACROSS TAF SITES INTO THIS
EVENING...WITH MIDDLE CLOUDS GRADUALLY INCREASING TONIGHT AND
LOWERING ON SUNDAY.

PASSING AREA OF LIGHT SNOW/RAIN SHOULD REMAIN JUST NORTH OF TAF
SITES BETWEEN 09Z AND 15Z SUNDAY. THINK THAT IF ANY LIGHT SNOW WERE
TO FALL...IT WOULD ONLY STICK TO GRASSY AREAS...WITH ROAD
TEMPERATURES STILL SEVERAL DEGREES ABOVE FREEZING. AMOUNTS WOULD BE
PERHAPS A TENTH OF AN INCH.

WILL NOT MENTION PRECIPITATION IN TAFS AT THIS TIME...DUE TO
UNCERTAINTY REMAINING WITH THE PLACEMENT OF THE LIGHT SNOW/RAIN.
TEMPERATURES WOULD ALLOW FOR LIGHT RAIN AFTER 15Z SUNDAY...BUT AGAIN
LEFT OUT OF TAFS DUE TO UNCERTAINTY.

MARINE...

SMALL CRAFT ADVISORY CONTINUES UNTIL 00Z SUNDAY FOR THE NEARSHORE
WATERS OF LAKE MICHIGAN. TIGHT PRESSURE GRADIENT AND GOOD LOW LEVEL
MIXING WILL CONTINUE TO BRING GUSTY NORTHWEST WINDS TO 25 KNOTS.
HIGH WAVES SHOULD BE TOWARD OR OVER THE OPEN WATERS. THE PRESSURE
GRADIENT WILL WEAKEN BY EARLY EVENING...ALLOWING WINDS AND WAVES TO
WEAKEN AS WELL.

GUSTY SOUTHWEST WINDS WILL DEVELOP ON SUNDAY...WITH A TIGHTENING
PRESSURE GRADIENT. WINDS MAY GUST UP TO 25 KNOTS AT TIMES. HIGH
WAVES WILL REMAIN TOWARD OR OVER THE OPEN WATERS. A SMALL CRAFT
ADVISORY MAY BE NEEDED FOR SUNDAY.

A SMALL CRAFT ADVISORY MAY BE NEEDED AT TIMES LATER MONDAY INTO
WEDNESDAY...AS A COLD AIRMASS MOVES INTO THE REGION. GUSTY NORTH TO
NORTHWEST WINDS ARE EXPECTED LATE MONDAY INTO TUESDAY NIGHT...WITH A
TIGHT PRESSURE GRADIENT. GUSTS TO 30 KNOTS ARE POSSIBLE TUESDAY.
HIGH WAVES ARE POSSIBLE DURING THIS PERIOD...LINGERING INTO
WEDNESDAY BEFORE SUBSIDING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...MBK
TONIGHT/SUNDAY AND AVIATION/MARINE...99
SUNDAY NIGHT THROUGH SATURDAY...99
Hazardous weather outlook, Nov 8, 6:06 PM CST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
606 PM CST SAT NOV 8 2014

WIZ046-047-051-052-056>060-062>072-100015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
606 PM CST SAT NOV 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A STRONG LOW PRESSURE SYSTEM APPROACHING THE GREAT LAKES REGION
COULD BRING A FEW INCHES OF SNOW ACCUMULATION TO AREAS WELL NORTH
OF MILWAUKEE AND MADISON MONDAY INTO MONDAY NIGHT. THE FOCUS FOR
THE LARGER SNOW ACCUMULATIONS HAS SHIFTED WELL NORTH INTO NORTHERN
WISCONSIN. SOUTHERN WISCONSIN MAY SEE AN INCH OF ACCUMULATION ON
TUESDAY AS THE LOW PASSES TO OUR EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-100015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
606 PM CST SAT NOV 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS SUNDAY.
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED MUCH OF THE TIME FROM
MONDAY INTO THURSDAY AS LOW PRESSURE EXITS THE GREAT
LAKES...FOLLOWED BY BRISK NORTH WINDS.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 3:47 PM CSTSmall Craft AdvisoryMKX3 days

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.